MathSciNet Relay Station
MathSciNet bibliographic data
MR2661959 47J20 (47H09 47J25)
Qin, Xiaolong; Chang, Shih-sen; Cho, Yeol Je Iterative methods for generalized equilibrium problems and fixed point problems with applications. Nonlinear Anal. Real World Appl. 11 (2010), no. 4, 2963–2972.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement